Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 107, NWS Atlanta, GA

December 1, 2015Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 1, 2015, 3:17 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Dec 2, 2015, 7:00 PM EST. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Dec 1, 2015, 3:17 PM EST (20:17 UTC)
In effect from
Dec 2, 2015, 7:00 PM EST
Expired
Dec 4, 2015, 5:00 AM EST
In force
34 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 5.26 ft at Dec 2, 2015, 2:00 PM EST.

actionminormoderate51012/0112/0212/0312/0412/05
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WGUS42 KFFC 012017
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EST TUE DEC 1 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following creek in Georgia...

  Big Creek near Cumming affecting Forsyth County

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-021017-
/O.NEW.KFFC.FL.W.0106.151202T1206Z-151203T0138Z/
/CMGG1.1.ER.151202T1206Z.151202T1500Z.151202T1938Z.UU/
317 PM EST TUE DEC 1 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From Wednesday morning until Wednesday evening.
* At 245 PM Tuesday the stage was 1.3 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by Wednesday morning and continue
  to rise to near 6.6 feet by noon on Wednesday. The creek will 
  fall below flood stage by Wednesday afternoon.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-021017-
/O.NEW.KFFC.FL.W.0107.151203T0000Z-151204T1000Z/
/APHG1.1.ER.151203T0000Z.151203T0600Z.151204T0400Z.NO/
317 PM EST TUE DEC 1 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Alpharetta.
* From Wednesday evening until late Thursday night.
* At 245 PM Tuesday the stage was 2.8 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Wednesday evening and continue
  to rise to near 7.3 feet by early Thursday morning. The creek will 
  fall below flood stage by Thursday evening.
* At 7 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

16
1 follow-up statement
863 
WGUS82 KFFC 020251
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 PM EST TUE DEC 1 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

 
...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Big Creek near Cumming affecting Forsyth County 


GAC047-TNC065-021651-
/O.CON.KFFC.FL.W.0102.151203T0000Z-151203T1800Z/
/WCKG1.1.ER.151203T0000Z.151203T0600Z.151203T1200Z.UU/
951 PM EST TUE DEC 1 2015

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* From tomorrow evening until Thursday afternoon.
* At 9PM Tuesday the stage was 8.0 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
  to rise to near 11.1 feet by early Thursday morning.The river will 
  fall below flood stage by Thursday morning.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
* This crest compares to a previous crest of 11.2 feet on Mar 7 2011.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC083-TNC065-021651-
/O.EXT.KFFC.FL.W.0103.151202T0518Z-151203T0717Z/
/ENGG1.1.ER.151202T0518Z.151202T1200Z.151203T0117Z.UU/
951 PM EST TUE DEC 1 2015

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The Lookout Creek near New England.
* From after midnight tomorrow until late Wednesday night.
* At 9PM Tuesday the stage was 11.0 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by after midnight tomorrow and 
  continue to rise to near 13.0 feet by tomorrow morning.The river 
  will fall below flood stage by tomorrow evening.
* At 13.0 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
* This crest compares to a previous crest of 13.0 feet on Nov 11 2009.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC213-313-021651-
/O.EXT.KFFC.FL.W.0104.151202T1627Z-151203T1638Z/
/ETNG1.1.ER.151202T1627Z.151202T2200Z.151203T1038Z.NO/
951 PM EST TUE DEC 1 2015

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Conasauga River near Eton.
* From tomorrow late morning until Thursday morning.
* At 9PM Tuesday the stage was 9.7 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow late morning and 
  continue to rise to near 12.4 feet by tomorrow afternoon.The river 
  will fall below flood stage by Thursday morning.
* At 12.0 feet...Minor flooding of woodlands...pasture and fields 
  begins along the river...upstream and downstream from the gage on 
  Georgia Highway 286 or Dawnville Road.
* This crest compares to a previous crest of 12.4 feet on Sep 7 2011.
  

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-021651-
/O.EXT.KFFC.FL.W.0105.151202T0351Z-151203T1546Z/
/CHCG1.1.ER.151202T0351Z.151202T1400Z.151203T0946Z.UU/
951 PM EST TUE DEC 1 2015

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* From tonight until Thursday morning.
* At 9PM Tuesday the stage was 15.6 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise 
  to near 16.8 feet by tomorrow late morning.The river will fall 
  below flood stage by Thursday morning.
* At 16.0 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.9 feet on Mar 25 2013.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC117-021651-
/O.CON.KFFC.FL.W.0106.151202T1206Z-151203T0138Z/
/CMGG1.1.ER.151202T1206Z.151202T1500Z.151202T1938Z.UU/
951 PM EST TUE DEC 1 2015

The Flood Warning continues for
  The Big Creek near Cumming.
* From tomorrow morning until Wednesday evening.
* At 8PM Tuesday the stage was 1.7 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
  to rise to near 6.6 feet by tomorrow late morning.The river will 
  fall below flood stage by tomorrow early afternoon.
* At 7.0 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 
* This crest compares to a previous crest of 6.6 feet on Feb 2 2011.  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-020321-
/O.CAN.KFFC.FL.W.0107.000000T0000Z-151204T1000Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 PM EST TUE DEC 1 2015

The Flood Warning is cancelled for
  The Big Creek near Alpharetta.
* This takes affect immediately.
* At 8PM Tuesday the stage was 2.9 feet...and rising.
* Flood stage is 7.0 feet.
* The creek/river will continue to rise but is expected to stay below 
  flood stage.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.
* This crest compares to a previous crest of 7.0 feet on Oct 5 2015.  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 1, 2:36 PM EST, 41 minutes earlier.

Area forecast discussion, Dec 1, 2:36 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EST TUE DEC 1 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
FLOOD WATCH REMAINS IN EFFECT FOR MOST OF NORTH GA THRU 7PM
WEDNESDAY. SEE HYDROLOGY SECTION FOR ADDITIONAL DETAILS.

ACTIVE/SOGGY SHORT TERM IN STORE. STRONG...NEARLY STACKED...CLOSED
LOW OVER THE MIDWEST WILL BE RESPONSIBLE FOR PUSHING A COLD FRONT
ACROSS THE CWA DURING THE SHORT TERM. RADAR IMAGERY REVEALS A BROAD
SWATH OF LIGHT TO MODERATE RAIN ALONG AND AHEAD OF THIS FRONT...SOME
OF WHICH HAS BEEN AFFECTING FAR N GA FOR MOST OF THE DAY ALREADY.
RADAR TRENDS ALSO SHOWING PRECIP FILLING IN ACROSS ALABAMA...AS
CONSTANT FLUX OF TROPICAL PACIFIC MOISTURE AIDS IN ISENTROPIC
UPGLIDE ALONG THE BOUNDARY. WITH INCREASING JET SUPPORT AND MID
LEVEL HEIGHT FALLS...RAIN WILL BE ABLE TO SUSTAIN ITSELF THRU THE
PERIOD. CHANCES WILL GRADUALLY INCREASE FROM NW TO SE THIS AFTERNOON
AND EVENING WITH ONE MORE NIGHT OF MILD LOW TEMPERATURES. MINIMAL
INSTABILITY WILL KEEP THUNDER OUT OF THE FORECAST.

COLD FRONT/RAIN SHIELD WILL BE SLOW TO MOVE SOUTH OVERNIGHT TONIGHT
INTO WEDNESDAY. HIGHEST RAIN CHANCES OVERNIGHT WILL BE ACROSS NORTH
GA...INCLUDING THE ATL METRO. MODELS INDICATE A WEAK SFC LOW AND
ENHANCED MID LEVEL MOISTURE PLUME DEVELOPING IN THE NORTHERN GULF ON
WEDNESDAY...SENDING A SECONDARY SURGE OF PRECIP ACROSS THE STATE.
THIS WILL LIKELY AFFECT THE CENTRAL PORTION OF THE CWA WHERE IT WILL
MERGE WITH THE COLD FRONT.

RAIN WILL END FROM NW TO SE DURING THE DAY WEDNESDAY AND SHOULD BE
OUT OF OUR HAIR BY 06Z THURS. SFC HIGH PRESSURE BUILDING IN BEHIND
THE FRONT WILL QUICKLY CLEAR THINGS OUT AND BRING PLEASANT...ALBEIT
COOLER... WEATHER TO THE AREA GOING INTO THE LONG TERM.

KOVACIK

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE.
THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND EUROPEAN
AFTER SUNDAY WITH THE GFS MUCH WETTER.

BDL

PREVIOUS DISCUSSION...
PRECIPITATION WEDNESDAY EVENING WILL BE CONFINED TO THE SOUTHEASTERN
THIRD OF THE FORECAST AREA...AND SHOULD BE ENDING FAIRLY QUICKLY EVEN
THERE. PRIMARY MEDIUM RANGE MODELS HAVE CONTINUED THE DRY TREND FROM
THURSDAY THROUGH THE MAJORITY OF THIS EXTENDED FORECAST PERIOD...AND
I HAVE WITHDRAWN THE LOW-SCALE POPS WE HAVE BEEN CARRYING THURSDAY
THROUGH SUNDAY NIGHT. GFS AND ECMWF REMAIN FAIRLY SIMILAR CONCERNING
THE SURFACE PATTERN THROUGH THIS FORECAST WITH A LARGE RIDGE OF HIGH
PRESSURE DEVELOPING OVER AND DOMINATING THE EASTERN THIRD OF THE
COUNTRY. THE LARGER SCALE NATURE OF THE UPPER PATTERN IS SIMILAR
BETWEEN THEM AS WELL...BUT THE FINER DETAILS REMAIN CHAOTIC. BOTH ARE
INDICATING THAT ENOUGH MOISTURE RETURNS TO THE REGION AS THE SURFACE
RIDGE WEAKENS EARLY NEXT WEEK...ALLOWING LOW POPS TO CREEP BACK INTO
THE PICTURE.

20

&&

.HYDROLOGY...
THE MAIN WEATHER FOCUS WILL BE THE SLOW MOVING COLD
FRONT MOVING THROUGH NORTH GA TONIGHT. A SERIES OF UPPER LEVEL
DISTURBANCES WILL PASS OVER AND PARALLEL TO THE FRONT. THIS PATTERN
COMBINED WITH OROGRAPHIC LIFT AND TRAINING ECHOES WILL PRODUCE
PERIODS OF HEAVY RAIN OVER PORTIONS OF NORTH GA THROUGH WEDNESDAY
MORNING.

WPC QPF AROUND TWO INCHES TENDS TO BLEND THE MAJOR SYNOPTIC AND
HI- RES MODEL 24HR QPF THROUGH 00Z THU. ISOLATED HIGHER AMOUNTS
NEAR THREE INCHES WILL BE POSSIBLE IN THE RIDGELINES OF NORTH GA.
HAVE ACCEPTED THE COMPROMISE OF AMOUNTS AND HEAVY RAIN LOCATIONS
AS FAR SOUTH AS NORTH FULTON AND DEKALB COUNTIES. STILL LOOKING
FOR AROUND 1.5 INCHES OF RAIN TO CAUSE THE BIG CREEK TO REACH
FLOOD STAGE FROM CUMMING TO ALPHARETTA. CONTINUE TO EXPECT
LOCALIZED STREET FLOODING DUE TO CLOGGED DRAINS FROM LEAF DEBRIS.
SEVERAL OTHER NORTHWEST GA CREEK AND RIVER FORECAST POINTS WILL
REACH OR EXCEED FLOOD STAGE BY A FOOT OR TWO.

16

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS CURRENTLY PREVAIL ACROSS ATL...MCN...AND CSG WHILE
AHN HAVING TROUBLE BREAKING LIFR CONDITIONS WITH LINGERING WEDGE
FRONT ENTRENCHED ACROSS NE GA. WITH COLD FRONT APPROACHING FROM
THE WEST...EXPECT CIGS TO GRADUALLY LOWER TO MVFR THIS EVENING AND
THEN IFR OVERNIGHT ACROSS ATL AND MVFR ACROSS MCN/CSG TOMORROW
MORNING. S/SE WINDS WILL VEER TO THE SW OVERNIGHT TONIGHT AND
TOMORROW WITH SPEEDS 5-10KTS. RAIN SHOULD EXIT ALL SITES BY 00Z
THURS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON ALL ELEMENTS

KOVACIK

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  63  40  56 /  70  70  10   0
ATLANTA         57  61  39  54 /  80  80  10   0
BLAIRSVILLE     53  56  33  51 / 100  90   5   0
CARTERSVILLE    55  58  36  52 /  90  90   5   0
COLUMBUS        61  66  43  58 /  40  60  10   0
GAINESVILLE     55  60  39  53 /  90  90  10   0
MACON           60  67  43  59 /  30  60  20   0
ROME            54  59  36  52 / 100  90   5   0
PEACHTREE CITY  58  62  39  55 /  70  70  10   0
VIDALIA         63  72  47  62 /  10  60  30   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES:
BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...
DAWSON...DEKALB...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...LUMPKIN...MURRAY...NORTH FULTON...
PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

SHORT TERM...KOVACIK
LONG TERM....BDL
AVIATION...KOVACIK
HYDROLOGY...FRANTZ
Hazardous weather outlook, Dec 1, 10:40 AM EST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EST TUE DEC 1 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1040 AM EST TUE DEC 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...HEAVY RAIN COULD PRODUCE FLOODING ACROSS NORTH GEORGIA THIS
   AFTERNOON AND TONIGHT...

RAIN CONTINUES TO SPREAD ACROSS NORTH GEORGIA AND WILL CONTINUE
THROUGH TONIGHT. SOME OF THIS RAIN COULD BE HEAVY AND THEREFORE
A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH GEORGIA. SEE THE
LATEST FLOOD WATCH STATEMENT /ATLFFAFFC/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF NORTH GEORGIA
IN EFFECT THROUGH 7 PM WEDNESDAY EVENING.

PERIODS OF MODERATE TO OCCASIONALLY HEAVY RAINFALL ACROSS FAR NORTH
GEORGIA WEDNESDAY MAY RESULT IN FLOODING ON CREEKS...STREAMS AND
RIVERS...AS WELLS AS LOCALIZED FLOODING OF ROADWAYS...ACROSS PORTIONS
OF NORTH GEORGIA. THE MAIN AREA OF CONCERN IS GENERALLY ALONG AND
NORTH OF A LINE FROM BUCHANAN THROUGH ATLANTA AND LAWRENCEVILLE TO
HOMER. ANYONE WITH INTERESTS ACROSS THIS PORTION OF NORTH GEORGIA
SHOULD CONTINUE TO MONITOR FUTURE FORECASTS FOR THE LATEST
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:55 PM ESTRiver Flood WarningFFCCatoosa60 hr
Dec 1, 2:55 PM ESTRiver Flood WarningFFCDade38 hr
Dec 1, 3:10 PM ESTRiver Flood WarningFFCMurray, Whitfield60 hr
Dec 1, 3:10 PM ESTRiver Flood WarningFFCWhitfield4 days
Dec 1, 3:17 PM ESTRiver Flood WarningFFCForsyth29 hr
Dec 1, 4:51 PM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 7 more24 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.